# SDR N6WA20101002

- Difficulty date: October 18, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N166GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10266
- Aircraft time: 6,018 hours, 4,171 cycles
- Engine: Ge CF348C5B1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Warning Message
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT FAIL CAUTION MSG.   MANUALLY LOWERED SLATS AND FLAPS TO THE 8 DEGREE POSITION IAW AMM 27-81-00.  INSPECTED SLATS AND FLAPS AND FOUND ACFT SAFE FOR 1 TIME FERRY FLIGHT.  VERIFIED FLAPS CONFIG MSF NOT PRESENT.
